# SDR UIEA2021030900508

- Difficulty date: March 8, 2021
- Submitted: March 10, 2021
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 100,832 hours, 19,439 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Cover Plate
- Part number: 491B1613001007
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENG ON INBOARD SIDE COVER PLATE ON LOWER TR ACTUATOR CRACKING( REMOVED AND REPLACED COVER PLATE PER AMM 71-11-04, OPS OK )
